Quantitative Uncertainty Principle for Sturm-Liouville Transform
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 3, p. 465
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper we consider the Sturm-Liouville transform $\mathcal{F}(f)$ on $\mathbb{R}_{+}$. We analyze the concentration of this transform on sets of finite measure. In particular, Donoho-Stark and Benedicks-type uncertainty principles are given.
Classification :
42A38 44A35, 34B30
Keywords: Sturm-Liouville transform, Benedicks theorem, Donoho-Stark's uncertainty principle
Keywords: Sturm-Liouville transform, Benedicks theorem, Donoho-Stark's uncertainty principle
@article{KJM_2021_45_3_a10,
author = {Ahmed Abouelaz and Azzedine Achak and Radouan Daher and Najat Safouane},
title = {Quantitative {Uncertainty} {Principle} for {Sturm-Liouville} {Transform}},
journal = {Kragujevac Journal of Mathematics},
pages = {465 },
year = {2021},
volume = {45},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a10/}
}
TY - JOUR AU - Ahmed Abouelaz AU - Azzedine Achak AU - Radouan Daher AU - Najat Safouane TI - Quantitative Uncertainty Principle for Sturm-Liouville Transform JO - Kragujevac Journal of Mathematics PY - 2021 SP - 465 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a10/ LA - en ID - KJM_2021_45_3_a10 ER -
%0 Journal Article %A Ahmed Abouelaz %A Azzedine Achak %A Radouan Daher %A Najat Safouane %T Quantitative Uncertainty Principle for Sturm-Liouville Transform %J Kragujevac Journal of Mathematics %D 2021 %P 465 %V 45 %N 3 %U http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a10/ %G en %F KJM_2021_45_3_a10
Ahmed Abouelaz; Azzedine Achak; Radouan Daher; Najat Safouane. Quantitative Uncertainty Principle for Sturm-Liouville Transform. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 3, p. 465 . http://geodesic.mathdoc.fr/item/KJM_2021_45_3_a10/